Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 119, Number 3

All articles in this issue are freely accessible.

On the distribution of the supremum for stochastic processes with interchangeable increments
Lajos Takács.
Trans. Amer. Math. Soc. 119 (1965), 367-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208671
Essential cluster sets
Ulysses Hunter.
Trans. Amer. Math. Soc. 119 (1965), 380-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190340
A formal solution of certain dual integral equations
Charles Fox.
Trans. Amer. Math. Soc. 119 (1965), 389-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180817
Two notes on locally Macaulay rings
Louis J. Ratliff.
Trans. Amer. Math. Soc. 119 (1965), 399-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179200
On the behavior of solutions of quasi-linear elliptic equations
Howard Jenkins.
Trans. Amer. Math. Soc. 119 (1965), 407-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186925
Continuous Stolz extensions and boundary functions
Larry E. Snyder.
Trans. Amer. Math. Soc. 119 (1965), 417-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180634
Spectral methods for a generalized probability theory
Stanley P. Gudder.
Trans. Amer. Math. Soc. 119 (1965), 428-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0183657
On “essentially metrizable” spaces and on measurable functions with values in such spaces
Elias Zakon.
Trans. Amer. Math. Soc. 119 (1965), 443-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218517
Correction to a paper of R. H. Bruck
Richard Roth.
Trans. Amer. Math. Soc. 119 (1965), 454-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179678
Invariant eigendistributions on a semisimple Lie group
Harish-Chandra.
Trans. Amer. Math. Soc. 119 (1965), 457-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180631
On the spectra of semi-normal operators
C. R. Putnam.
Trans. Amer. Math. Soc. 119 (1965), 509-523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185446
Potent rings
R. E. Johnson.
Trans. Amer. Math. Soc. 119 (1965), 524-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194459
An extension of the Denjoy-Carleman-Ahlfors theorem in subharmonic form
J. E. Skeath.
Trans. Amer. Math. Soc. 119 (1965), 535-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185114
Errata to: “Noncommutative unique factorization domains”
P. M. Cohn.
Trans. Amer. Math. Soc. 119 (1965), 552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181656